Author Topic: Serepax information  (Read 1413 times)

[Buddie]

Serepax information
« on: January 14, 2023, 09:04:06 pm »
Hello, Iím wanting help with information regarding serepax tapering
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Serepax information
« Reply #1 on: January 15, 2023, 07:16:23 pm »
How can we help?  Is your signature current?

Here is a thread of another member who has been tapering Oxazepam. http://www.benzobuddies.org/forum/index.php?topic=268462.0
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Serepax information
« Reply #2 on: January 16, 2023, 07:32:01 am »

Thanks for your help.  By all the information you posted, looks like I have been reducing by only .04g every 2:weeks and that is only my daytime dose.  Once I recover from Covid Iíll start it up again. With taking 192g at night and 59 daytime, not sure what to do?

Thanks
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Serepax information
« Reply #3 on: January 16, 2023, 08:54:09 pm »
Iím sorry to hear you have Covid, Iím glad youíre holding your dose for now. 

When youíre up to it Iíd like to hear more about your symptoms and how youíre managing, Iím also interested in the crash you had in November and did you also have a question about other medications, you mentioned something in your signature.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Serepax information
« Reply #4 on: January 16, 2023, 10:24:28 pm »
Hello, not sure what happened.  16/10/2022 was my reduction date.  2/11 I felt I was going to be sick in bed, so got in my chair to get a container.  Blacked out, when I woke up I had 2 bumps on my face, eyebrow and cheek bone.  Had a black eye for weeks.  Then started to come good when I got Covid 5 days before Christmas.  The nausea started back big time and my balance is still not the best.  Hoping things will start to improve soon.
 Thanks for listening
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Serepax information
« Reply #5 on: January 16, 2023, 11:55:02 pm »
Thatís really scary, do you suspect your taper?  Nausea and balance issues are common and so are blood pressure fluctuations, have you seen a doctor to rule out other issues?  Do you have someone there with you, it concerns me you lost consciousness. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Serepax information
« Reply #6 on: January 17, 2023, 12:58:40 am »
Hello, yes it concerns me too but I have a scarf and so when I feel really shaky I can tie myself in.  Itís the falling that sets me back.  Have also left a container on the bed to avoid having to get up.  I live on my own , have done for many years.  I have just had a blood test because my kidneys were affected a little with Covid, but after drinking more fluids, everything came back fine. Iron up a little because I had a transfusion after breaking my leg, internal bleeding left me a bit short.  Otherwise all ok.
I do suspect my taper.  Iíve never lost consciousness before, only when I broke my leg and wasnít aware of until 9 hours later in 2021.  My body is under strain at the moment, I can feel it.  Hopefully this long brake is helping my brain to adjust so I can continue.  Having spinal injury puts me in a different box I think.  Already have bladder and bowel issues so this benzo journey has created more of the same.
All symptoms are magnified when something happens to me, I thought it me being over imaginative but Iím pretty sure thatís the way it is.  I had 3 colds last year, donít normally get them but they did set my taper back a week.
My taper is only 4% not even what is recommended 5-10. That worries me.  Iím sleepy badly again and am taking 192g to sleep. I know I have to cut it back, just not sure how to go about it.
Thanks for listening
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Serepax information
« Reply #7 on: January 17, 2023, 04:35:31 pm »
I can see you have a lot going on and youíre managing things as best you can.  Please donít worry about going slower than our suggested 5-10%, this is just a guideline based on how Professor Ashton tapered her clients.  We believe symptom based, patient led tapers are best and youíre doing this.

What can we help you with in terms of your dosing, youíre concerned about cutting your nighttime dose?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Serepax information
« Reply #8 on: January 17, 2023, 08:31:13 pm »
Hello,
Thanks so much for your reply.
From all I have learnt, generally dosage is equally balanced in a 24 hour period.  Mine is not, is that a problem, should it be more evenly balanced?
This morning was the first time in many months that I have woken without an extremely dry mouth.  Even when I waken 1 to 2 times a night, the drink bottle is the first thing I have to reach for.  My balance is back to normal and my shaking is better today. My head feels a little clearer with not so much pressure and pain.
I think Covid is starting to abate, itís 4 weeks on now.  Feeling like my normal self, pre Covid.General symptoms but not so severe,  nausea manageable, the throat is not too sore.  One of the first symptoms I started with was the throat.  The 2 bones at the back of the throat were very painful to touch and throbbed, doctor could not tell me why.  Things magnified, trouble swallowing, just talking started me coughing.  Lots of mucus swallowing.  Now over the last couple of weeks at the back of my throat I feel blister type things develop over the day, just on one side then in the morning they are gone.  I think that could be Covid related, not sure.  Very rarely get sore throat s but did with Covid.
For months I felt I had swallowed chilies, burning sensation, painful gums and teeth.  I felt like screwdrivers pushing up my nose, that sensation is not so servere now.  Still comes back, especially when tapering, we go round and round from one symptom to another.  I presume that is normal.
I think getting up quickly to get a container in November caused my blood pressure to drop, hence the black out.  I think you are right.  Have to try to avoid the rushing.
Thanks for listening.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Serepax information
« Reply #9 on: January 17, 2023, 09:17:19 pm »
Hello, forgot to mention, I donít take any other medication apart from 1 cipla(Panadol/codine) at night.  I did take 2 but when I read they affect the gaba I cut down to 1, at the same time when I reduced from 30gr to 15gr in my first taper.  With the neuropathic pain at night I needed 1 to get me to sleep.  I donít think it is doing much now because itís been over a year and you tend to build up a tolerance to them too donít you?
Thanks for listening
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.